# SDR DALA2021100506087

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55107
- Aircraft time: 857 hours, 362 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8309 - DIV - TO BUF DUE TO EQUIPMENT BAY SMOKE FAIL MESSAGE. CORRECTIVE ACTION: REPLACED FIDEX CONTROLLER, AVIONICS SMOKE DETECTORS 1 AND 2, AND CDC-2 LRM 15 POWER MODULE. (LP#7981640)
